# SDR ABXA2014041357

- Difficulty date: April 13, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T168333
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE PANEL SUPPORT T ANGLE PN 113T1683-33 IS CORRODED UNDER NOSE PLATE, OTBD OF AUXILIARY TANK VENT.  R & R LT WING TE PANEL SUPPORT T ANGLE OTBD OF AUXILIARY TANK VENT IAW SRM 51-40-02 & B657-60935.  SDR INFO CORRODED, PN 113T1683-33, PART NAME SUPPORT ASSEMBLY, EXACT STRINGER & WS LOC ON ACFT 1069.65 TO 1069.65.  ACFT WAS GNDED.
